# SDR UALA2011042602022

- Difficulty date: April 25, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N218UA
- Make and model: Boeing 777222
- Aircraft serial: 30222
- Aircraft time: 42,550 hours, 5,197 cycles
- Engine: Pwa PW40903
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Terminal
- Condition: Damaged
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PACK FCV R ONE (BUT NOT BOTH) OF THE TWO RIGHT PACK FLOW CONTROL VALVES (FCV) ARE NOT IN THE COMMANDED POSITION.  REPAIRED GROUND TERMINAL AT VALVE.  FLOW CONTROL VALVE OPERATION IS NOW NORMAL.
